# SDR USAA960239

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Aft Entry Door
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 4 INCH BY 4 INCH CORRODED WEB AFT ENTRY DOOR Z-ANGLE THRESHOLD WEB.  FABRICATED NEW WEB, REPAIRED PER SRM 51-10-1 AND BOEING DRAWING 65-52878.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
